The representaion of large numbers by ternary quadratic forms
Doklady Akademii Nauk, Tome 191 (1970) no. 3, pp. 519-521
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_191_3_a4,
author = {E. P. Golubeva},
title = {The representaion of large numbers by ternary quadratic forms},
journal = {Doklady Akademii Nauk},
pages = {519--521},
year = {1970},
volume = {191},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a4/}
}
E. P. Golubeva. The representaion of large numbers by ternary quadratic forms. Doklady Akademii Nauk, Tome 191 (1970) no. 3, pp. 519-521. http://geodesic.mathdoc.fr/item/DAN_1970_191_3_a4/